# SDR SIMA201812310001

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 37,450 hours, 33,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW CEILING EXIT MARKER LIGHT FWD FACE DOES NOT ILLUMINATE-C/A-RAR #2 EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK IAW AMM 33-50-04. OPS CHECK GOOD
